Keyword : system equation of dimension 2

Necessary and Sufficient Conditions for 2-Dimensional Discrete-Time Systems Described by the Signum Function to be Stable
Hajime HARA Tetsuo NISHI Norikazu TAKAHASHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/06/01
Vol. E87-A  No. 6 ; pp. 1500-1502
Type of Manuscript:  Special Section LETTER (Special Section on Papers Selected from 2003 International Technical Conference on Circuits/Systems, Computers and Communications (ITC-CSCC 2003))
system equation of dimension 2stability conditions
 Summary | Full Text:PDF